# SDR IPXA2017031415105

- Difficulty date: March 7, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 53,069 hours, 17,282 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Splice
- Part number: 145T86293
- Condition: Corroded
- Location: Bs 916 Keel Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, CORROSION ON KEEL BEAM SPLICE TEE AT BS 916, BL 0. THE SPLICE WAS REPLACED.
